# SDR CALA2014071100902

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 46,158 hours, 17,079 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101203
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION OFS706, SS471 FWD SPAR, FWD OF FUEL VENT PANEL LT WING.  REMOVED DAMAGED AREA & REPAIRED IAW ECRA 5720-02490.
